# SDR HEEA064892

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Nut
- Part number: 406040543103
- Condition: Leaking
- Location: Xmsn Coupling
- Part time: 532 hours
- Component: 406040500123
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HEAVY LEAKING.  PART SCRAPPED.
